Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 108, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 31, 2024, 2:14 PM CDT for Pope County, Swift County, Minnesota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2024, 2:14 PM CDT (19:14 UTC)
- Expired
- Jul 31, 2024, 3:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Pope County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 169 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 12:14 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1405 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
811
WUUS53 KMPX 311914
SVRMPX
MNC121-151-312000-
/O.NEW.KMPX.SV.W.0108.240731T1914Z-240731T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
214 PM CDT Wed Jul 31 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Pope County in west central Minnesota...
Northeastern Swift County in west central Minnesota...
* Until 300 PM CDT.
* At 214 PM CDT, severe thunderstorms were located along a line
extending from Lowry to near Hancock to Benson, moving northeast at
35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Benson, Glenwood, Starbuck, Lowry, Lake Hassel, Grove Lake,
Villard, Gilchrist, Clontarf, Danvers, Westport, and Sedan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4541 9588 4541 9575 4555 9575 4576 9545
4576 9514 4541 9513 4541 9525 4529 9525
4528 9587
TIME...MOT...LOC 1914Z 245DEG 29KT 4570 9548 4545 9574 4532 9561
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff3 follow-up statements
329
WWUS53 KMPX 311928
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
228 PM CDT Wed Jul 31 2024
MNC121-151-312000-
/O.CON.KMPX.SV.W.0108.000000T0000Z-240731T2000Z/
Pope MN-Swift MN-
228 PM CDT Wed Jul 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR POPE AND NORTHEASTERN SWIFT COUNTIES...
At 228 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Starbuck to 5 miles east of Lake
Hassel, moving east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Glenwood, Starbuck, Lake Hassel, Grove Lake, Villard, Gilchrist,
Westport, Sedan, Glenwood Airport, Monson Lake State Park, Swift
Falls, and Lake Minnewaska.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4549 9575 4551 9575 4566 9544 4576 9514
4541 9513 4541 9525 4529 9525 4529 9555
TIME...MOT...LOC 1928Z 263DEG 49KT 4553 9541 4537 9547
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff651
WWUS53 KMPX 311940
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
240 PM CDT Wed Jul 31 2024
MNC121-151-312000-
/O.CON.KMPX.SV.W.0108.000000T0000Z-240731T2000Z/
Pope MN-Swift MN-
240 PM CDT Wed Jul 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN POPE AND NORTHEASTERN SWIFT COUNTIES...
At 240 PM CDT, a severe thunderstorm was located 7 miles southwest of
Brooten, or 23 miles northwest of Willmar, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Grove Lake, Gilchrist, Sedan, Monson Lake State Park, Swift Falls,
and Glacial Lakes State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4554 9549 4562 9530 4564 9514 4541 9513
4541 9526 4529 9525 4529 9542 4538 9550
TIME...MOT...LOC 1940Z 270DEG 37KT 4543 9524
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff329
WWUS53 KMPX 311953
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
253 PM CDT Wed Jul 31 2024
MNC121-151-312002-
/O.EXP.KMPX.SV.W.0108.000000T0000Z-240731T2000Z/
Pope MN-Swift MN-
253 PM CDT Wed Jul 31 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POPE AND
NORTHEASTERN SWIFT COUNTIES WILL EXPIRE AT 300 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and west central Minnesota.
&&
LAT...LON 4554 9549 4562 9530 4564 9514 4541 9513
4541 9526 4529 9525 4529 9542 4538 9550
TIME...MOT...LOC 1952Z 245DEG 29KT 4547 9513
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 1:53 PM CDT, 21 minutes earlier. Its key messages:
- Enhanced risk (3 of 5) today across western and southern Minnesota. The primary hazards include large hail and damaging wind gusts up to 80 MPH.
- Severe storms are possible this afternoon across western and central Minnesota, with uncertainty regarding potential secondary development this evening across SW & S Minnesota.
- Heat and Humidity continue through Saturday before cooler temperatures arrive the second half of the weekend.
Area forecast discussion, Jul 31, 1:53 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 153 PM CDT Wed Jul 31 2024 .KEY MESSAGES... - Enhanced risk (3 of 5) today across western and southern Minnesota. The primary hazards include large hail and damaging wind gusts up to 80 MPH. - Severe storms are possible this afternoon across western and central Minnesota, with uncertainty regarding potential secondary development this evening across SW & S Minnesota. - Heat and Humidity continue through Saturday before cooler temperatures arrive the second half of the weekend. && .DISCUSSION... Issued at 142 PM CDT Wed Jul 31 2024 A regional view captures an mid-level wave on water vapor imagery across central Dakotas. An ongoing mesoscale convective system (MCS) is apparent over western Minnesota. This will our immediate concern for severe weather this afternoon across west- central Minnesota. The potential for additional development further south remains uncertain at this time, but a high-end instability (5000+ j/kg) is in place across much of central & southern Minnesota. Forecast soundings indicate favorable vertical shear, very steep mid level lapse rates 8.0-8.5C+ , and elongated hodographs over western Minnesota. This environment will be capable of producing both large hail (initially) and damaging wind gust (60 mph+). Downdraft CAPE is not to be overlooked with 1500+ j/kg present over much of the area, lining up with moist low levels but drier air aloft that are able to support severe wind gusts to potentially destructive (80 mph+). SPC expanded the Enhanced risk (3 of 5) further NE with the 1630z update to better match recent observational trends. A remnant elevated storm across the Dakotas has become better organized over the past hour or two as it moves into a better thermodynamic environment across eastern SD/western MN. The storm has likely transitioned to surface-based storm as it taps into extreme instability ahead of it. Radar imagery reveals our line has began to exhibit bowing as it enters western Minnesota. This would be indicative of a wind producing storm. Previous observations across E SD show this line has a history of producing 60 to 70 mph gusts. This line should continue to track ENE impacting portions of western and central Minnesota. A severe thunderstorm watch is out for portions of west-central MN with the primary concern of damaging wind gusts, large hail. There is some uncertainty with the southern extent of this line. The better upper level forcing is confined to the northern portion of the ongoing MCS. An approaching wave will provide additional upper level forcing but it currently lags behind our MCS. We may not see additional development on the initial ongoing MCS, but we could see additional convection initiation across southwestern and southern Minnesota late afternoon/evening as the better upper level support arrives. The first MCS will add additional uncertainty with convective debris (cirrus) impacting heating across portions of southern Minnesota. The best odds for secondary development would favor along and south of the Minnesota river. We are planning to send up a special 19Z balloon launch at our office in Chanhassen to better sample the convective environment ahead of the ongoing storms. This should help answer a few of those remaining forecast questions about this ongoing MCS and potential secondary development this afternoon/evening over SW MN. I'll aim to send out an AFD update later this today. Thursday will feature a few lingering showers and thunderstorms across eastern Minnesota and western Wisconsin. The main concern with these storms will be the potential for brief bursts of heavy rain and locally gusty winds. Temperatures will run a good 5 to 10 degrees cooler Thursday, but humidity will remain with dew point temperatures in the mid 60s to lower 70s. Showers and storms will taper off Thursday evening and we'll begin to dry out for a day or two. Friday will be dry and mostly sunny. High temperatures return to the upper 80s and lower 90s with Tds in the 60s and lower 70s. Saturday and Sunday will see the return of potential showers and storms across the Upper Midwest. Saturday will be our final hot and humid day for this forecast period with highs in the low 90s and low 70 dewpoints. There is some potential for low-end heat heat headlines Saturday across western Minnesota and the Twin Cities metro but it remains borderline for now. Our attention turns to a weak surface boundary that is tied to an trough over NE NOAM east of Hudson Bay. Storm development will be favored across northern Minnesota Saturday evening before expanding further south as the boundary sags south into central Minnesota. Sunday will bring a renewed chance for showers and storms as a mid-level shortwave provides another uptick of forcing along the quasi-stationary boundary draped across the Upper Midwest. Potential for any severe seems low at this time, but the finer details will be worked out this weekend. Early next week looks to offer a most pleasant Summer forecast for early August with temperatures in the 70s and 80s with a break from annoying humidity. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 104 PM CDT Wed Jul 31 2024 The main concern through this evening will be the track and timing of a thunderstorm complex capable of damaging winds. Current radar has a cluster of severe storms along the central MN/SD border, and this complex is expected to impact AXN & STC over the next 1-3 hours. More uncertain is whether complex will build more to the south, and potentially bring severe thunderstorm impacts to RWF/MKT/MSP later this afternoon & early evening. Winds in excess of 40 kts are expected with these thunderstorms and potentially could gust as high as 70-80 kts. Current thinking is that we will see additional development tot he south of the ongoing complex, so have included a TEMPO for TSRA for 2-3 hours late this afternoon and early this evening. More uncertain is the potential for thunderstorms this evening behind the ongoing complex. The chance is lower wherever thunderstorms occur this afternoon, but become much more likely at RWF/MKT/MSP if the ongoing complex does not show any further development. For now, have handled this with a PROB30 mention but this will be upgraded or removed based on convective trends later this afternoon. After the precip tonight, MVFR ceilings are expected to develop early tomorrow morning & persist through much of the morning. KMSP...Very complex forecast regarding thunderstorms chances this afternoon & evening. The main window for thunderstorms and severe wind gusts currently looks to be between 5-8 PM. However, this depends on additional development occurring along the ongoing thunderstorm complex along the MN/SD border. If this development does not occur, a later round of thunderstorms (possibly severe) looks more possible, closer to 7-10 PM. Wind gusts over 40 kts are likely if the thunderstorm complex reaches MSP this evening with gusts around 70 kts possible. /OUTLOOK FOR KMSP/ THU PM...CHC MVFR -SHRA/-TSRA. Wind N 5-10 kts FRI...VFR. Wind NW 5-10 kts. SAT...VFR. Wind SW 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...BPH AVIATION...ETA
Hazardous weather outlook, Jul 31, 3:19 AM CDT, 10 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 319 AM CDT Wed Jul 31 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 010830- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 319 AM CDT Wed Jul 31 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Hot and humid conditions are expected today with heat indices approaching 95-100 degrees. Severe thunderstorms capable of damaging winds in excess of 70 MPH and large hail are likely this afternoon through this evening. The potential for destructive winds is highest across western Minnesota, but chances for severe weather still exist into eastern Minnesota and western Wisconsin. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Special weather statement, Jul 31, 1:11 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
111 PM CDT Wed Jul 31 2024
MNZ054-055-311900-
Lac Qui Parle MN-Swift MN-
111 PM CDT Wed Jul 31 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LAC QUI PARLE AND
WESTERN SWIFT COUNTIES THROUGH 200 PM CDT...
At 111 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ortonville, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Lake Oliver around 140 PM CDT.
Other locations impacted by this storm include Louisburg, Big Stone
National Wildlife Refuge, Appleton Airport, and Holloway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Minnesota.
&&
LAT...LON 4527 9645 4525 9640 4525 9629 4522 9627
4519 9617 4520 9613 4518 9610 4541 9611
4541 9597 4521 9589 4509 9645
TIME...MOT...LOC 1811Z 254DEG 31KT 4525 9642
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BorghoffLocal storm report, Jul 31, 1:29 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
129 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM Tstm Wnd Gst 3 WSW Morris 45.57N 95.97W
07/31/2024 M54 MPH Stevens MN AWOS
AWOS station KMOX Morris AP.
&&
BorghoffLocal storm report, Jul 31, 1:44 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
144 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM Tstm Wnd Dmg Chokio 45.58N 96.17W
07/31/2024 Stevens MN Public
A few tree branches up to 4 inches in
diameter downed. Relayed via Emergency
Manager.
&&
BEDSpecial weather statement, Jul 31, 1:48 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
148 PM CDT Wed Jul 31 2024
MNZ048-055-311945-
Pope MN-Swift MN-
148 PM CDT Wed Jul 31 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL POPE AND NORTHERN
SWIFT COUNTIES THROUGH 245 PM CDT...
At 148 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Oliver, or 18 miles east of Ortonville, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Benson, Lake Hassel, Lake Oliver, Clontarf, De Graff, Danvers,
Holloway, Benson Airport, and Appleton Airport.
This includes the following highways...
U.S. Highway 12 between mile markers 17 and 54.
U.S. Highway 59 between mile markers 138 and 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Minnesota.
&&
LAT...LON 4527 9611 4541 9612 4541 9575 4551 9547
4523 9539 4522 9610 4524 9610 4524 9612
TIME...MOT...LOC 1848Z 259DEG 29KT 4531 9605
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BorghoffLocal storm report, Jul 31, 1:58 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
158 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Tstm Wnd Gst 2 WSW Evansville 46.00N 95.73W
07/31/2024 M53 MPH Douglas MN Mesonet
Mesonet station MN133 I-94 - Evansville - Mp
82.8.
0153 PM Tstm Wnd Gst 2 SW Alexandria 45.87N 95.40W
07/31/2024 M54 MPH Douglas MN ASOS
ASOS station KAXN Alexandria MN ASOS.
&&
BorghoffThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 1:01 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 59 min |
| Jul 31, 1:11 PM CDT | Special Weather Statement | MPX | Big Stone | 49 min |
| Jul 31, 1:21 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 54 min |
| Jul 31, 1:48 PM CDT | Special Weather Statement | MPX | Swift | 57 min |
| Jul 31, 2:07 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 53 min |
| Jul 31, 2:37 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 42 min |
| Jul 31, 3:20 PM CDT | Special Weather Statement | MPX | Morrison | 40 min |
| Jul 31, 3:23 PM CDT | Special Weather Statement | MPX | Stearns | 37 min |
| Jul 31, 4:37 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 38 min |
| Jul 31, 4:44 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 46 min |
| Jul 31, 5:02 PM CDT | Special Weather Statement | MPX | Ramsey | 43 min |
| Jul 31, 5:05 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Ramsey | 40 min |
| Jul 31, 5:07 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 38 min |
| Jul 31, 5:13 PM CDT | Special Weather Statement | MPX | Carver | 32 min |
| Jul 31, 5:33 PM CDT | Special Weather Statement | MPX | Renville | 42 min |
| Jul 31, 5:34 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 56 min |
| Jul 31, 5:36 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville, Sibley | 54 min |
| Jul 31, 5:42 PM CDT | Special Weather Statement | MPX | Dakota | 33 min |
| Jul 31, 6:05 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 55 min |
| Jul 31, 6:12 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 48 min |
| Jul 31, 6:20 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 44 min |
| Jul 31, 6:25 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 36 min |
| Jul 31, 6:43 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 62 min |
| Jul 31, 6:50 PM CDT | Special Weather Statement | MPX | Lac qui Parle, Swift | 40 min |
| Jul 31, 6:56 PM CDT | Flash Flood Warning | MPX | Dakota, Goodhue | 4 hr |
| Jul 31, 6:58 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 26 min |
| Jul 31, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.